Facebook Pixel
EmpowHER Guest

Bright red spotting?

By Anonymous February 5, 2017 - 9:59pm
Rate This

Hi, I last had sex (unprotected, he pulled out) 6 days ago. I did took an emergency contraceptive pill.

Yesterday I began to have spotting, light pink in color. It lasted to today, except today it's bright red, resembling period, and it's slightly heavier compared to yesterday.

What does this spotting mean? A side effect from the emergency pill, perhaps? Or is it a sign that my period is coming?

Also, for further reference, what's the difference between implantation bleeding and breakthrough bleeding?

Thank you.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!